Alert archive / Louisiana / Tornado Warnings in 2015

Tornado Warning 8, NWS Shreveport, LA

April 19, 2015Caddo Parish, De Soto Parish, Red River Parish, Louisiana; Harrison County, Panola County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 19, 2015, 6:17 PM CDT for Caddo Parish, De Soto Parish, Red River Parish, Louisiana; Harrison County, Panola County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 6:17 PM CDT (23:17 UTC)
Expired
Apr 19, 2015, 6:45 PM CDT
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Caddo Parish, LA, De Soto Parish, LA, Red River Parish, LA, Harrison County, TX, Panola County, TX

The radar

The Shreveport radar (KSHV), 15 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:31 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 19, 5:46 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WFUS54 KSHV 192317
TORSHV
LAC017-031-081-TXC203-365-192345-
/O.NEW.KSHV.TO.W.0008.150419T2317Z-150419T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHEASTERN HARRISON COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN PANOLA COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 645 PM CDT
    
* AT 617 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES EAST OF DEBERRY...OR 16 MILES SOUTHWEST
  OF SHREVEPORT...MOVING EAST AT 35 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  GREENWOOD AROUND 620 PM CDT.
  STONEWALL AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SPRING
RIDGE...FORBING...KEITHVILLE AND FRIERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3239 9412 3242 9395 3242 9371 3223 9361
      3219 9408
TIME...MOT...LOC 2317Z 265DEG 30KT 3232 9402 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

06
1 follow-up statement
021 
WWUS54 KSHV 192338
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 PM CDT SUN APR 19 2015

TXC203-365-192345-
/O.CAN.KSHV.TO.W.0008.000000T0000Z-150419T2345Z/
HARRISON TX-PANOLA TX-
638 PM CDT SUN APR 19 2015

...THE TORNADO WARNING FOR SOUTHEASTERN HARRISON AND NORTHEASTERN
PANOLA COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN 
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3242 9395 3242 9371 3223 9361 3220 9393
      3241 9401
TIME...MOT...LOC 2335Z 265DEG 30KT 3233 9390 

$$

LAC017-031-081-192345-
/O.CON.KSHV.TO.W.0008.000000T0000Z-150419T2345Z/
CADDO LA-RED RIVER LA-DE SOTO LA-
638 PM CDT SUN APR 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHWESTERN CADDO...NORTHWESTERN RED RIVER AND NORTHWESTERN DE SOTO
PARISHES...
    
AT 635 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STONEWALL...OR 11 MILES SOUTHWEST OF SHREVEPORT... 
MOVING EAST AT 35 MPH. THIS STORM WAS IN SOUTHERN CADDO PARISH AND 
WILL ENTER EXTREME NORTHERN DE SOTO PARISH NORTH OF STONEWALL.06 
HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  STONEWALL AROUND 645 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SPRING
RIDGE...FORBING...KEITHVILLE AND FRIERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3242 9395 3242 9371 3223 9361 3220 9393
      3241 9401
TIME...MOT...LOC 2335Z 265DEG 30KT 3233 9390 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

06

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 4:13 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 19, 4:13 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CDT SUN APR 19 2015

.DISCUSSION...
A LARGE UPPER LEVEL TROUGH OF LOW PRESSURE THAT HAD OPENED INTO A
WAVE FROM PREVIOUSLY CLOSED LOW...WAS MOVING OUT ACROSS THE PLAINS
AND WAS SENDING A COMPLEX WEATHER SYSTEM ACROSS THE CENTRAL AND
SOUTHERN SECTIONS OF THE COUNTRY. A SURFACE LOW PRESSURE SYSTEM
WAS LIFTING OUT AHEAD OF THE UPPER SYSTEM AND HAD A TRAILING
COLD FRONT INTO OKLAHOMA AND TEXAS OVERTAKING A DRY LINE ACROSS
TEXAS. WITH PLENTY OF SUN DURING THE DAY AND A STRONG INFLOW OF
GULF MOISTURE INTO THE SYSTEMS...THE ATMOSPHERE IS UNSTABLE AND
WILL BE PRODUCING STRONG TO SEVERE THUNDERSTORMS AHEAD OF AND WITH
THE PASSAGE OF THE FRONTAL BOUNDARY. A STRONG PRESSURE GRADIENT
ASSOCIATED BETWEEN THE SURFACE LOW AND HIGH PRESSURE TO THE
SOUTHEAST WILL RESULT IN STRONG AND GUSTY WINDS. A LAKE WIND
ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM. A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED FOR SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND
PARTS OF EAST AND NORTHEAST TEXAS AND NORTH LOUISIANA. THE SYSTEM
WILL BE MOVING QUICKLY ACROSS THE FOUR STATE REGION DURING THE
REMAINDER OF THE AFTERNOON AND DURING THE EVENING WITH THE
SHOWERS AND THUNDERSTORMS TAPERING OFF FROM WEST TO EAST WITH
SURFACE HIGH PRESSURE BUILDING INTO THE AREA. ANOTHER UPPER LEVEL
TROUGH OF LOW PRESSURE WILL PHASE WITH THE MORE SOUTHERN TROUGH
CARVING OUT A LONGWAVE TROUGH ACROSS THE CENTRAL AND SOUTHEAST
PARTS OF THE COUNTRY. WITH RIDGING ON THE SURFACE AND ALOFT DRY
WEATHER WILL LAST INTO THE START OF THE WORK WEEK BUT A LARGE AND
CLOSED LOW WILL MOVE ALONG THE CANADA BORDER AND INTO THE UPPER
MID WEST WITH A RATHER BROAD TROUGH COVERING MUCH OF THE
EASTERN HALF OF THE COUNTRY WITH A FLAT RIDGE ACROSS MEXICO AND
THE SOUTHERN STATES. THIS WILL RESULT IN RAIN CHANCES RETURNING TO
THE AREA BY LATER TUESDAY AND REMAINING INTO THE WEEKEND...WHEN A
BRIEF BUT WEAK RIDGING PATTERN ALOFT SHIFTS OVER THE GULF COAST
STATES. THIS MAY ALLOW FOR A DRY LATE WEEKEND. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  73  49  77 /  50   0   0  10
MLU  59  73  49  77 /  60   0   0  10
DEQ  49  71  42  74 /  40   0   0  20
TXK  53  72  45  75 /  50   0   0  10
ELD  55  71  44  75 /  60   0   0  10
TYR  52  72  49  76 /  30   0   0  10
GGG  53  73  49  76 /  40   0   0  10
LFK  56  76  51  79 /  40   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-
     108>111-124-125-136-137-149-150.

&&

06
Hazardous weather outlook, Apr 19, 12:29 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1229 PM CDT SUN APR 19 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-201100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1229 PM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...
SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER EAST
TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS BY MID TO LATE
AFTERNOON. THE STORMS WILL THEN SPREAD EAST INTO NORTH LOUISIANA
ALONG AND JUST AHEAD OF AN EASTWARD MOVING COLD FRONT...THAT
WILL HAVE OVERTAKEN A DRYLINE...OVER EAST CENTRAL TEXAS AND
SOUTHEAST OKLAHOMA. STRONG SURFACE HEATING DURING THE
AFTERNOON WILL CONTRIBUTE TO A VERY UNSTABLE ATMOSPHERE...WITH
SOME OF THE STORMS BECOMING SEVERE THROUGH THIS EVENING...
WITH VERY LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND
ISOLATED TORNADOES POSSIBLE. STORMS MAY FORM INTO A CONVECTIVE
COMPLEX LATE THIS AFTERNOON OR EARLY EVENING...AND ACCELERATE
EAST SOUTHEAST OUT OF THE REGION AHEAD OF COLD FRONT. THE SEVERE
WEATHER THREAT WILL QUICKLY DIMINISH FROM WEST TO EAST THIS
EVENING...IN WAKE OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION
WEDNESDAY AND CONTINUE THROUGH SATURDAY. A WEAK COLD FRONT
BACKDOORS SOUTHWEST INTO THE FOUR STATE REGION...AND STALLS ACROSS
NORTH CENTRAL LOUISIANA AND EAST TEXAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON AND EVENING ACROSS
THE REGION MAINLY AFTER 2 PM CDT INTO THE EVENING.

06

In the hours before

Local storm report, Apr 19, 5:44 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             7 S MOUNT ENTERPRISE    31.81N  94.68W
04/19/2015  E1.00 INCH       NACOGDOCHES        TX   TRAINED SPOTTER

&&

EVENT NUMBER SHV1500311

09
Local storm report, Apr 19, 5:46 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 S MOUNT ENTERPRISE    31.83N  94.68W
04/19/2015  E1.75 INCH       NACOGDOCHES        TX   PUBLIC

            GOLF BALL HAIL COVERING THE GROUND

&&

EVENT NUMBER SHV1500312

09
Local storm report, Apr 19, 6:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 NNW NACOGDOCHES       31.62N  94.65W
04/19/2015  E1.00 INCH       NACOGDOCHES        TX   AMATEUR RADIO

&&

EVENT NUMBER SHV1500313

09
Special weather statement, Apr 19, 6:09 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
609 PM CDT SUN APR 19 2015

LAZ001-002-200000-
BOSSIER LA-CADDO LA-
609 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOSSIER AND NORTHWESTERN
CADDO PARISHES UNTIL 700 PM CDT...

AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BELCHER...OR 18 MILES NORTHWEST OF BOSSIER CITY...MOVING EAST AT 35
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BENTON AROUND 620 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DIXIE...LINTON...ALDEN
BRIDGE...CAVETT...ROCKY MOUNT...IVAN AND BELLEVUE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3264 9392 3285 9395 3292 9349 3264 9346
TIME...MOT...LOC 2309Z 263DEG 29KT 3274 9384

06
Local storm report, Apr 19, 6:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
610 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             3 NE NACOGDOCHES        31.65N  94.61W
04/19/2015  E1.75 INCH       NACOGDOCHES        TX   TRAINED SPOTTER

&&

EVENT NUMBER SHV1500314

09
Local storm report, Apr 19, 6:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             1 N GARRISON            31.84N  94.49W
04/19/2015  E0.75 INCH       NACOGDOCHES        TX   TRAINED SPOTTER

&&

EVENT NUMBER SHV1500315

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 12:25 AM CDTSpecial Weather StatementSHVCaddo50 min
Apr 19, 12:37 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo23 min
Apr 19, 1:12 AM CDTSpecial Weather StatementSHVBossier, Webster48 min
Apr 19, 1:29 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine46 min
Apr 19, 1:36 AM CDTSpecial Weather StatementSHVBienville, Red River54 min
Apr 19, 2:22 AM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn38 min
Apr 19, 2:58 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Lincoln and 1 more47 min
Apr 19, 3:34 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Lincoln, Ouachita, Union and 1 more56 min
Apr 19, 6:00 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Red River60 min
Apr 19, 6:09 PM CDTSpecial Weather StatementSHVBossier51 min
Apr 19, 6:24 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo48 min
Apr 19, 6:29 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine31 min
Apr 19, 6:32 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine28 min
Apr 19, 6:47 PM CDTTornado WarningSHVBossier, Webster39 min
Apr 19, 6:56 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine34 min
Apr 18, 8:47 PM CDTSpecial Weather StatementSHVSmith43 min
Apr 18, 9:26 PM CDTSevere Thunderstorm WarningSHVSmith49 min
Apr 18, 10:00 PM CDTSevere Thunderstorm WarningSHVSmith60 min
Apr 18, 10:09 PM CDTSpecial Weather StatementSHVWood66 min
Apr 18, 10:20 PM CDTSpecial Weather StatementSHVCherokee55 min
Apr 18, 10:32 PM CDTFlash Flood WarningSHVSmith118 min
Apr 18, 10:58 PM CDTSpecial Weather StatementSHVRusk47 min
Apr 18, 11:00 PM CDTSpecial Weather StatementSHVPanola30 min
Apr 18, 11:09 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith51 min
Apr 19, 4:33 AM CDTLake Wind AdvisorySHVCamp, Cherokee, Franklin, Gregg, Morris, Red River and 5 more14 hr
Apr 19, 4:39 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk66 min
Apr 19, 4:44 PM CDTSpecial Weather StatementSHVRusk46 min
Apr 19, 4:52 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk23 min
Apr 19, 5:02 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk28 min
Apr 19, 5:11 PM CDTSevere Thunderstorm WarningSHVCass49 min
Apr 19, 5:17 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby28 min
Apr 19, 5:30 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola30 min
Apr 19, 5:39 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby36 min
Apr 19, 5:42 PM CDTSevere Thunderstorm WarningSHVNacogdoches33 min
Apr 19, 5:45 PM CDTTornado WarningSHVNacogdoches, Rusk, Shelby60 min
Apr 19, 5:47 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby28 min
Apr 19, 6:13 PM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine, Shelby62 min

Nearby

Tornado Warnings in Louisiana, 2015Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.